Vol. 9(1) Jan. 2021, No. 23, pp. 261-273.

FIXED POINT THEOREMS OF (α, ψ)-RATIONAL TYPE CONTRACTIVE MAPPINGS IN RECTANGULAR b-METRIC SPACE
Vol. 9(1) Jan. 2021, No. 23, pp. 261-273
LANGPOKLAKPAM PREMILA DEVI AND LAISHRAM SHAMBHU SINGH

 

Abstract

In this paper, we use the concept of (α, ψ)-rational type contractive mappings to prove some unique fixed point theorems in the setting of rectangular b-metric space. We deduce some results as corollaries and examples are also given to verify the results obtained.


Full Text (PDF 113 K)